We explore a new Hadamard type inequality for Hadamard fractional integrals and derive a new fractional integral identity. We use the new established fractional integral identity we obtain new Hadamard fractional version Hermite-Hadamard inequalities for once and twice convex functions. Then, we derive new inequality results by applying these identities.
Tian, Ying and Wang, JinRong
"On Some Hermite-Hadamard Type Inequalities for Convex Functions via Hadamard Fractional Integrals,"
Progress in Fractional Differentiation & Applications: Vol. 1
, Article 4.
Available at: https://dc.naturalspublishing.com/pfda/vol1/iss2/4